# SDR CALA2015060800494

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 41,950 hours, 3,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 3930021105
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY FLAP CONTROL FAILURE, EMER DECLARED WITH ATC.  TROUBLESHOOTING IAW FIM 27-51-00-810-801.  FOUND LOW SPEED SOLENOID OUT OF LIMITS.  R & R FLAP PRIMARY CONTROL VLV IAW AMM 27-52-00-810-801.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.
